Free Shipping

Catalogue Out Now

CLOSE
We will get back to you as soon as stock arrives...

857830

More Views

CLOSE
CHECK STORE STOCK

Please enter your postcode below to find your local store:

  • Address:
    Phone:

* Please contact the store to confirm the availability of this product.

Nurofen For Children 1-5 Years Strawberry 200ml

CRK - 107647

$16.49

Quick Overview

Nurofen for Children contains ibuprofen so it gets to work in 15 minutes, helping to reduce your children's fever quickly. Nurofen suspensions are sugar free, and come with an easy dosing syringe for easy dosing of younger children.


• Gets to work to reduce fever in just 15 minutes

• Lasts for up to 8 hours in fever – so may help your child have a good nights sleep

• Treats fever, teething, toothache, sore throat, earache, Cold & Flu symptoms headache, minor aches & strains

• Sugar-free
Description
Nurofen for Children contains ibuprofen so it gets to work in 15 minutes, helping to reduce your children's fever quickly. Nurofen suspensions are sugar free, and come with an easy dosing syringe for easy dosing of younger children.

• Gets to work to reduce fever in just 15 minutes
• Lasts for up to 8 hours in fever – so may help your child have a good nights sleep
• Treats fever, teething, toothache, sore throat, earache, Cold & Flu symptoms headache, minor aches & strains
• Sugar-free
Directions

Push the syringe firmly into the neck of the bottle and shake the bottle well. Turn the bottle upside down and, whilst holding the syringe in place, gently pull the plunger down, drawing the liquid into the syringe.
Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil).

Suggested dosage: 5 - 10mg / kg / dose.

6 to 12mths (8 to 10kg) - 4ml
1 to 3 yrs (10-14kg) - 5ml
3 to 5 yrs (14-18kg) - 6.5ml
5 to 7 yrs (18-22kg) - 7.5ml
7 to 9 yrs (22-28kg) - 10ml
9 to 12 yrs (28-41kg) - 13ml.

Repeat dose every 6 to 8 hours as necessary with a maximum of 4 doses in 24 hours.

Ingredients

Ibuprofen 100mg/5ml suspension.
Also contains sodium chloride and saccharin sodium.
Contains no aspirin, alcohol, aspartame or gluten.

Warnings

Seek medical advice before use:
- If your child suffers asthma or is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- If your child is taking other medicines regularly.

Do not give to children with:
- Stomach ulcers or other stomach disorders.
- Heart problems.
- Kidney or liver disease.
- Allergic reactions to aspirin, ibuprofen, or other anti-inflammatory medicines.

In adults this product is not recommended for use by pregnant women except on a doctors advice. Do not use in the last three months of pregnancy.

Do not exceed the stated dose.
Do not give to babies under 6 months.
Seek medical advice before giving to children under 1 year.
This product is for short term use only. If your childs symptoms persist for more than 48 hours consult your doctor.

Most asthmatics can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product.

52ml (maximum daily dose) contains 23g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Product Reviews

13 April 2010, by

D. Martinez

Good price! Recommend to all! Works better than panadol!

YOU ARE reviewing: Nurofen For Children 1-5 Years Strawberry 200ml

  •  
    1 star
    2 stars
    3 stars
    4 stars
    5 stars
    Rating
  • Reload captcha